# SDR MK1Y20171010001

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 93,353 hours, 15,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS 903.5, RBL 89, FRAME INNER STRUCTURE TRANSITION RADIUS.
